# SDR FDEA201211093923

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 345, RBL 18-LBL 30 FLOORBEAM UPPER STRUCTURE CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW  SRM  53-00-51, FIG 101, SH NR 4, DET III .  REPAIRED FLOORBEAM IAW SRM 53-00-51, FIG 201, DETAIL I, SH 4,  REPAIR 3,  MAJOR  REPAIR .
